Lancaster EPrints

Correspondence analysis and association models constrained by a conditional independence graph.

de Falguerolles, Antoine and Jmel, Said and Whittaker, Joe C. (1995) Correspondence analysis and association models constrained by a conditional independence graph. Psychometrika, 60 (2). pp. 161-180. ISSN 0033-3123

Full text not available from this repository.

Abstract

The manner in which the conditional independence graph of a multiway contingency table effects the fitting and interpretation of the Goodman association model (RC) and of correspondence analysis (CA) is considered. Estimation of the row and column scores is presented in this context by developing a unified framework that includes both models. Incorporation of the conditional independence constraints inherent in the graph may lead to equal or additive scores for the corresponding marginal tables, depending on the topology of the graph. An example of doubly additive scores in the analysis of a Burt subtable is given.

Item Type: Article
Journal or Publication Title: Psychometrika
Uncontrolled Keywords: RC-association model - collapsibility - conditional independence - correspondence analysis - graphical model - independence graph - log-linear model - multiway contingency table - score additivity
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19566
Deposited By: ep_ss_importer
Deposited On: 11 Nov 2008 09:44
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:32
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19566

Actions (login required)

View Item